# SDR HEED95369

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Upper Housing
- Part number: 7635109002051
- Condition: Corroded
- Location: M/R Gr Box
- Part time: 420 hours
- Component: 763510960004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING OIL COOLER DRIVE QUILL SEAL , FOUND CORROSION ON QUILL MOUNT PAD , TREATED AND APPLIED MASTING UNTIL PERMANENT REPAIR CAN BE MADE.
